# SDR FDEA2019111982979

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974554006
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT @ FRAME 63 FRAME CORRODED UNDER FASTENER  REPAIRED  T-CAP IAW A300-600 SRM 53-10-15 FIG 208
